MAUDE Adverse Event Report: OXFORD PERFORMANCE MATERIALS HTR-PEKK; CRANIAL IMPLANT

OXFORD PERFORMANCE MATERIALS HTR-PEKK; CRANIAL IMPLANT
Model Number PK619310
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/05/2017
Type of Reportable Event Serious Injury
Event or Problem Description
The implant was removed due to an infection.The cause or source of the infection are unknown.The implant is shipped non-sterile and sterilized at the hospital/healthcare facility according to the instructions for use.There are no sterilization, pathology or surgical records available.The implant was discarded after removal.

Brand Name
HTR-PEKK
Common Device Name
CRANIAL IMPLANT
Manufacturer (Section D)
OXFORD PERFORMANCE MATERIALS
po box 585
30 south satellite road
south windsor CT 06074
MDR Report Key6945987
Report Number3009582362-2017-00003
Device Sequence Number796072
Product Code GXN
UDI-Device Identifier00813298027389
UDI-Public00813298027389
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K121818
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberPK619310
Device Lot NumberIG7048-12F001
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2017
Initial Report FDA Received Date10/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR